2019
Том 71
№ 5

All Issues

Sikorsky Yu. I.

Articles: 2
Article (Ukrainian)

On conditions of the existence of closed solutions of a linear inhomogeneous differential equation with polynomial coefficients

Sikorsky Yu. I., Tereshchenko N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 558—563

Article (Ukrainian)

On the construction of particular solutions of linear inhomogeneous differential equations in a neighborhood of an irregular singular point

Sikorsky Yu. I., Tereshchenko N. I.

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp. 807–812